# SDR FDEA2020070211413

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 17,849 hours, 10,143 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 15152H4255
- Condition: Cracked
- Location: Cockpit
- Part time: 4,400 hours, 2,611 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSCREEN DEVELOPED CRACK THAT CONTINUED TO GROW AT FL 310.  STOPPED GROWING ONCE WE SLOWED DOWN & DESCENDED.  CORROBORATED A CRACK ON CAPT'S WINDSHIELD INNER PANE, APPROX. 22 INCHES LONG, FROM TOP LEFT CORNER DIAGONAL TOWARD RIGHT BOTTOM CORNER.  LOOKS LIKE ARCING ORIGINATED THE CRACK.  MPN: A2191301220200 CPN: 5311028 QTY 1.  REMOVAL/INSTALLATION  OFF  MPN: NP175201-5 POS: ONL  SRL: 15152H4255.  REMOVED L-1 WINDSHIELD ASSY AND POSITIONED NEW ASSY IN FRAME IAW AMM 56-11-11-04 PP 1 THRU 10 STEP 6.  REQUIRES COMPLETION.
